# SDR CALA9601571

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 150-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CORRODED FROM STA 150-200, LBL 7.  THE FLOOR SUPPORT WAS REMOVED.  A REPLACEMENT PART WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 53-14-1.
